# SDR COEA2011042501803

- Difficulty date: April 25, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,119 hours, 36,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671201200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: FOUND FASTENER TRAPPED BETWEEN OUTER SKIN AND SUBSTRUCTURE AT APPRX FR 36LT. (UNUSED PILOT HOLE IN SKIN AND DOUBLER AT FR 36)  REMOVED GILLINER TO ACCESS.  REPAIRED SKIN AND DOUBLER IAW SRM AND SRI DO/TS1741/11-14956 ISSUE A.  REINSTALLED GILLINER AND TAPE.
